# SDR MWEA00136

- Difficulty date: March 10, 2000
- Submitted: March 13, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 67,293 hours, 58,181 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H146
- Condition: Malfunctioned
- Location: Left Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOLLOWING NORMAL TAKEOFF, LEFT MAIN LANDING GEAR RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  FLIGHT RETURNED TO MKE.  MAINTENANCE REMOVED AND REPLACED LEFT GEAR UPLOCK LIMIT SWITCH.
